Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 64, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jul 31, 2024, 6:03 PM EDT for Thomas County, Georgia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2024, 6:03 PM EDT (22:03 UTC)
- Expired
- Jul 31, 2024, 9:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Thomas County, GA
The radar
The Tallahassee radar (KTLH), 55 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 6:10 PM EDT | FLASH FLOOD | 2 E Thomasville, GA | Thomas County reports water over the roadway on Smith Ave near the EOC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.1 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1041 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
143
WGUS52 KTAE 312203
FFWTAE
GAC275-010115-
/O.NEW.KTAE.FF.W.0064.240731T2203Z-240801T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
603 PM EDT Wed Jul 31 2024
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Southern Thomas County in south central Georgia...
* Until 915 PM EDT.
* At 603 PM EDT, the public reported roads blocked off from flooding
due to thunderstorms producing heavy rain across the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Thomasville, Newark, Metcalf and Eason.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3082 8382 3067 8393 3068 8408 3075 8408
3079 8408 3083 8408 3084 8408 3094 8394
FLASH FLOOD...OBSERVED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:14 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 31, 3:14 PM EDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
314 PM EDT Wed Jul 31 2024
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...
.NEAR TERM...
(Through Thursday)
Issued at 312 PM EDT Wed Jul 31 2024
Upper high continues to be located over the ArkLaTex region with
ridging into the northern Gulf. A series of shortwave troughs over
and downrange of the high will help carve a digging trough down
into the Florida peninsula and helping kick the upper high west
towards the high Plains. The combination of dry mid level air and
the best moisture shifting southeastward, reduced rain chances
somewhat Thursday through the northern half of the CWA and mainly
seabreeze convection into the Florida counties. Can't rule out
getting clipped by convection east of I75 in the late afternoon
hours if it develops in northern Georgia moving towards the low
country. With the decrease in storm coverage and subsequent cloud
cover, another hot day is in store for our area with afternoon
heat indices in the 108-112F range and have issued a heat advisory
area wide from mid morning through late afternoon Thursday.
&&
.SHORT TERM...
(Thursday night through Friday night)
Issued at 312 PM EDT Wed Jul 31 2024
Isolated to widely scattered showers and thunderstorms are in the
forecast Friday afternoon. The storms are forecast to get going
along the seabreeze later in the morning into the early afternoon
before pushing inland throughout the day. Temperatures will settle
in the middle to upper 70s Thursday and Friday nights with highs
reaching into the middle 90s before the showers and storms develop
Friday. Heat indices are forecast to run between 110 and 115 degrees
Friday afternoon, which means there is the possibility of needing an
Excessive Heat Warning Friday afternoon.
&&
.LONG TERM...
(Saturday through Tuesday)
Issued at 312 PM EDT Wed Jul 31 2024
An H5 ridge will be building across the southeast through much of
the period. While a lot of the forecast is highly dependent on
the tropics, as detailed in the next paragraph, there is the
potential for daily afternoon showers and thunderstorms along the
seabreeze. Temperatures will climb into the lower to middle 90s
with lows in the middle to upper 70s. However, that's highly
uncertain for Sunday and beyond as a lot of that will depend on
the tropics.
As mentioned above, most of this forecast period will greatly depend
on what the tropical wave near Puerto Rico decides to do as it nears
the Florida Peninsula later this weekend and early next week. The
National Hurricane Center has maintained a 60 percent chance of the
tropical wave developing into either a tropical depression or storm
over the next 7 days near Florida. Recent trends in the model
guidance today has the tropical wave remaining weaker for longer as
it treks near/over the Greater Antilles the next 72 to 84 hours, or
another 3 to 4 days, before lifting north. As a result, it is able
to track closer to Florida, maybe even into the Gulf of Mexico, this
weekend. One of the more concerning things to note is that if the
system does make it into the Gulf of Mexico, there is the potential
for it to stall as a strong H5 ridge builds north of the system as
the trough moving through the Great Lakes misses it. This could lead
to the potential for copious amounts of rain for someone; the
question is where. There remains a large amount of uncertainty with
this system and trends will be closely monitored over the coming
days. Now is a good time to check your hurricane preparedness kit.
&&
.AVIATION...
(18Z TAFS)
Issued at 121 PM EDT Wed Jul 31 2024
Convection will slowly increase through the rest of the afternoon
and have continued the mention of VCTS through the TAFs through
00Z. Coverage should decrease in the evening hours with VFR left
behind for the overnight timeframe. The lone exception is some
indication of IFR/LIFR cigs around ABY closer to sunrise around
10Z-14Z. Can't rule out some patchy fog at DHN and VLD but probs
are too low to include in TAFs at this moment. Winds will be light
from the west with the exception of higher gusts near
thunderstorms.
&&
.MARINE...
Issued at 312 PM EDT Wed Jul 31 2024
Mostly favorable marine conditions are anticipated through the work
week and into the week. Light and variable winds are expected each
day with seas running around 1 to 2 feet. A tropical wave will near
the Florida Peninsula this weekend into early next week. There
remains a large degree of uncertainty as to where it will track, so
details of the marine forecast this weekend into early next week
will depend on whether or not development occurs, and where it
moves.
&&
.FIRE WEATHER...
Issued at 312 PM EDT Wed Jul 31 2024
No real appreciable change in the weather pattern for the next few
days. Expect hot conditions with afternoon heat indices approaching
or exceeding 110F with daily chances for showers and thunderstorms
in the afternoon and early evening hours each day. Expect frequent
lightning and gusty winds to accompany the storms.
&&
.HYDROLOGY...
Issued at 312 PM EDT Wed Jul 31 2024
Recent rains in and around Valdosta and Tallahassee have led to
rises on the Withlacoochee and Ochlockonee. Barring any
substantial rain for those basins in the next day or two, they
should remain in Action Stage before dropping below Action Stage
this weekend.
Otherwise, isolated to scattered showers and thunderstorms are in
the forecast each afternoon the next several days. The slow-moving
nature of these showers and storms coupled with ample moisture means
there is the potential for nuisance to localized flash flooding.
One caveat to that is the potential for a tropical wave to move
towards Florida this weekend into early next week. There remains
larger than usual uncertainty with where the tropical wave will
progress and if it's able to develop or not. As of now, we know that
a track along the East Coast of Florida would lead to a drier
solution for the vast majority of our region later this weekend into
the first half of next week. On the flip side, if the tropical wave
is able to move into the Gulf of Mexico, we'd trend much wetter and
introduce the potential for flooding, both flash flood and riverine
flooding. If the system does track into the Gulf of Mexico, that
will introduce the possibility of a stalling tropical system in the
eastern Gulf of Mexico. As of now, it's way too early to be certain
on any one solution. In the meantime, keep an eye on the forecast in
the coming days.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 76 95 77 96 / 30 50 10 60
Panama City 79 93 80 93 / 10 40 20 50
Dothan 76 96 77 97 / 40 30 10 40
Albany 75 96 77 97 / 40 30 10 30
Valdosta 76 96 77 96 / 50 40 10 50
Cross City 75 94 77 93 / 20 60 20 70
Apalachicola 80 91 80 92 / 20 50 20 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for
FLZ007>019-026>029-034-108-112-114-115-118-127-128-134.
Heat Advisory from 11 AM EDT /10 AM CDT/ to 8 PM EDT /7 PM CDT/
Thursday for FLZ007>019-026>029-034-108-112-114-115-118-127-
128-134.
GA...Heat Advisory until 8 PM EDT this evening for GAZ120>131-142>148-
155>161.
Heat Advisory from 11 AM to 8 PM EDT Thursday for GAZ120>131-
142>148-155>161.
AL...Heat Advisory until 7 PM CDT this evening for ALZ065>069.
Heat Advisory from 10 AM to 7 PM CDT Thursday for ALZ065>069.
GM...None.
&&
NEAR TERM...Scholl
SHORT TERM...Reese
LONG TERM....Reese
AVIATION...Scholl
MARINE...Reese
FIRE WEATHER...Scholl
HYDROLOGY...ReeseIn the hours before
Special weather statement, Jul 31, 4:23 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
423 PM EDT Wed Jul 31 2024
GAZ129-131-148-312115-
Berrien GA-Tift GA-Irwin GA-
423 PM EDT Wed Jul 31 2024
...STRONG THUNDERSTORMS WILL IMPACT IRWIN...BERRIEN AND EASTERN TIFT
COUNTIES THROUGH 515 PM EDT...
At 423 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Alma to 6 miles east of Ocilla. Movement
was south at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ocilla, Tifton, Nashville, Enigma, Alapaha, Mystic, Vanceville,
Eldorado, Gladys, Glory, Harding, Waterloo, Pinetta, Bannockburn,
Tift Airport, Fender, Irwinville, Weber, Wray, and Brookfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3161 8306 3156 8306 3149 8310 3146 8315
3140 8314 3136 8311 3133 8306 3130 8306
3128 8304 3121 8305 3122 8334 3125 8334
3125 8337 3130 8343 3135 8343 3133 8346
3133 8351 3165 8349 3166 8301 3164 8301
TIME...MOT...LOC 2023Z 351DEG 17KT 3155 8238 3159 8314
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
80-GONZALEZSpecial weather statement, Jul 31, 4:44 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
444 PM EDT Wed Jul 31 2024
FLZ011>014-016-026-112-312130-
Coastal Bay FL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Jackson FL-
444 PM EDT Wed Jul 31 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN JACKSON...NORTH
CENTRAL GULF...NORTHEASTERN BAY AND CALHOUN COUNTIES IN THE PANHANDLE
OF FLORIDA...WESTERN GADSDEN AND WESTERN LIBERTY COUNTIES IN BIG BEND
FLORIDA THROUGH 530 PM EDT/430 PM CDT/...
At 444 PM EDT/344 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 12 miles south of Marianna
to 12 miles northeast of Callaway. Movement was east at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blountstown, Chattahoochee, Orange, Sneads, Bristol, Altha, Rock
Bluff, Moose Pond, Clarksville, Ocheesee, Selman, Abe Springs, Vilas,
Central City, Chipola, Camps Head, Scotts Ferry, Kennys Mill, Kern,
and Lowry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3057 8545 3057 8544 3061 8544 3065 8543
3071 8478 3042 8475 3011 8494 3024 8553
TIME...MOT...LOC 2044Z 275DEG 29KT 3060 8523 3026 8542
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
80-GONZALEZSpecial weather statement, Jul 31, 4:59 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
459 PM EDT Wed Jul 31 2024
FLZ016-017-GAZ157-312145-
Gadsden FL-Leon FL-Grady GA-
459 PM EDT Wed Jul 31 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN GADSDEN...
NORTHEASTERN LEON AND SOUTHWESTERN GRADY COUNTIES THROUGH 545 PM
EDT...
At 459 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Havana to 9 miles northeast of
Tallahassee. Movement was northeast at 10 mph.
HAZARD...Wind gusts between 40 and 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tallahassee, Havana, Darsey, Lake Iamonia, Concord, Orchard Pond,
Rocky Hill, Killearn Lakes, Miccosukee, Calvary, Bradfordville,
Hinson, and Pisgah Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3049 8415 3062 8444 3069 8441 3069 8438
3074 8438 3069 8410 3069 8409 3068 8408
3067 8401 3061 8401 3058 8400
TIME...MOT...LOC 2059Z 243DEG 8KT 3065 8436 3057 8415
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
80-GONZALEZSpecial weather statement, Jul 31, 5:12 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
512 PM EDT Wed Jul 31 2024
GAZ131-147-148-312200-
Berrien GA-Irwin GA-Cook GA-
512 PM EDT Wed Jul 31 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL COOK...SOUTH CENTRAL
IRWIN AND BERRIEN COUNTIES THROUGH 600 PM EDT...
At 512 PM EDT, Doppler radar was tracking a strong thunderstorm over
Enigma, or 11 miles southeast of Tifton, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Nashville, Adel, Sparks, Enigma, Alapaha, Cottle, Berrien Co A/P,
Gladys, Massee, Glory, Bannockburn, Weber, and Laconte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3115 8304 3115 8316 3114 8317 3114 8345
3134 8345 3138 8341 3138 8340 3139 8340
3139 8338 3140 8338 3140 8337 3145 8337
3151 8325 3139 8312 3136 8311 3133 8306
3130 8306 3128 8304 3119 8305
TIME...MOT...LOC 2112Z 322DEG 14KT 3137 8335
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
80-GONZALEZSpecial weather statement, Jul 31, 5:24 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
524 PM EDT Wed Jul 31 2024
GAZ143>146-156>159-312215-
Brooks GA-Miller GA-Decatur GA-Colquitt GA-Baker GA-Mitchell GA-
Grady GA-Thomas GA-
524 PM EDT Wed Jul 31 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN DECATUR...GRADY...
EASTERN MILLER...MITCHELL...SOUTHWESTERN BAKER...THOMAS...
NORTHWESTERN BROOKS AND SOUTHWESTERN COLQUITT COUNTIES THROUGH 615 PM
EDT...
At 524 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bainbridge to near Thomasville. Movement
was north at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bainbridge, Moultrie, Thomasville, Cairo, Pelham, Camilla, Boston,
Ochlocknee, Pavo, Coolidge, Whigham, West Bainbridge, Riverside,
Funston, Barwick, Sale City, Climax, Capel, Dillon, and Merrillville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3123 8461 3128 8413 3117 8365 3075 8377
3082 8462
TIME...MOT...LOC 2124Z 193DEG 19KT 3090 8451 3084 8392
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
21-WDSpecial weather statement, Jul 31, 5:50 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
450 PM CDT Wed Jul 31 2024
ALZ067-312230-
Henry AL-
450 PM CDT Wed Jul 31 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HENRY COUNTY THROUGH
530 PM CDT...
At 450 PM CDT, Doppler radar was tracking a strong thunderstorm near
Richards Crossroads, or 12 miles north of Abbeville, moving south at
15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Abbeville, Graball, Screamer, Edwin, Thomas Mill Creek, Otho,
Scottsboro Crossroads, Double Bridges, Lawrenceville, Abbeville
Municipal A/P, and Coates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3170 8512 3170 8513 3167 8510 3166 8508
3164 8509 3163 8508 3156 8521 3157 8542
3171 8542 3170 8522 3171 8521 3174 8521
3175 8518
TIME...MOT...LOC 2150Z 337DEG 15KT 3173 8532
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
21-WDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 2:40 PM EDT | Heat Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 29 hr |
| Jul 31, 3:18 PM EDT | Special Weather Statement | TAE | Ben Hill, Irwin, Turner | 57 min |
| Jul 31, 4:21 PM EDT | Special Weather Statement | TAE | Calhoun, Dougherty, Lee, Terrell, Worth | 54 min |
| Jul 31, 4:23 PM EDT | Special Weather Statement | TAE | Berrien, Irwin | 52 min |
| Jul 31, 5:02 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 43 min |
| Jul 31, 5:12 PM EDT | Special Weather Statement | TAE | Berrien, Cook | 48 min |
| Jul 31, 5:24 PM EDT | Special Weather Statement | TAE | Colquitt, Decatur, Grady, Mitchell, Thomas | 51 min |
| Jul 31, 5:25 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier | 50 min |
| Jul 31, 5:38 PM EDT | Areal Flood Advisory | TAE | Lee, Terrell, Worth | 112 min |
| Jul 31, 5:41 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Mitchell | 49 min |
| Jul 31, 5:54 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook | 21 min |
| Jul 31, 5:56 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady | 49 min |
| Jul 31, 6:12 PM EDT | Special Weather Statement | TAE | Lanier, Lowndes | 33 min |
| Jul 31, 6:16 PM EDT | Special Weather Statement | TAE | Baker, Brooks, Colquitt, Cook, Early, Grady and 3 more | 59 min |
| Jul 31, 6:28 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller, Mitchell | 62 min |
| Jul 31, 6:31 PM EDT | Areal Flood Advisory | TAE | Lanier, Lowndes | 119 min |
| Jul 31, 6:34 PM EDT | Special Weather Statement | TAE | Clay | 56 min |
| Jul 31, 6:44 PM EDT | Severe Thunderstorm Warning | TAE | Clay | 46 min |
| Jul 31, 6:53 PM EDT | Areal Flood Advisory | TAE | Baker, Calhoun, Colquitt, Early, Miller, Mitchell | 3 hr |
| Jul 31, 6:59 PM EDT | Special Weather Statement | TAE | Lowndes | 46 min |
| Jul 31, 7:14 PM EDT | Areal Flood Advisory | TAE | Clay | 3 hr |
| Jul 31, 7:18 PM EDT | Flash Flood Warning | TAE | Baker, Miller, Mitchell | 3 hr |
| Jul 31, 7:20 PM EDT | Flash Flood Warning | TAE | Colquitt | 3 hr |
| Jul 31, 7:25 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Miller, Randolph | 65 min |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.